Boundary value problems with a contour shift inside a rectangle
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1989), pp. 14-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_9_a2,
author = {F. N. Garif'yanov},
title = {Boundary value problems with a~contour shift inside a~rectangle},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {14--18},
year = {1989},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_9_a2/}
}
F. N. Garif'yanov. Boundary value problems with a contour shift inside a rectangle. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1989), pp. 14-18. http://geodesic.mathdoc.fr/item/IVM_1989_9_a2/